Jump to content
Important Survey - Please Participate ×

Feels like flu but no fever


[Ne...]

Recommended Posts

Maybe I really do have a flu. This is nasty! My stomach is hurting and lips are dry so I must be dehydrated. I'm. It sure you can do anything about a flu, but are we more susceptible when we have just gotten off the K? Jumped in early September and felt OK for 2 months. November and December

have not been good. Anyone a few months out have returning say,proms that are worse than during the taper??

Link to comment
Share on other sites

I constantly feel as if I am just getting over a nasty bug. I feel very weak, tired and drained and I also feel very dehydrated too despite drinking a lot of water. My lips are as dry as the Sahara too. It is possible you do also have a flu bug. It's hard to tell what's WD and what's not as WD mimics so many other illnesses. I had a bug just after I jumped and was sneezing and coughing. I've been lucky so far this winter with bugs but I know my luck will run out sometime. Viruses and infections attack us so much worse in WD as our bodies are already struggling to recover from what Benzos have done to us.
Link to comment
Share on other sites

:D I dought you have the flu it's the benzodiazepines that give u the symptoms. I am at the tolerance level and feel like it most days. Keep going its just the meds causing it. Can wait to be free of all meds
Link to comment
Share on other sites

Took a zofran for nausea and a Bentyl for the stomach spasms. I can't keep any food down. I'm wondering if I can take another zofran. Is there an interaction with withdrawal. I jumped at the beginning of September and felt OK for Sept and Oct. Nov hasn't been so good andnDecember is the worst. One lousy day after another. I need relief from this stomach pain😖

New Girl

Link to comment
Share on other sites

×
×
  • Create New...